# SDR PCSA20171024001

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 87,928 hours, 43,002 cycles
- Engine: Ge CF680A2
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE SHUTDOWN IN FLIGHT DUE TO A VIBRATION.  ACCOMPLISHED FIM 71-05 FT 814, NO METAL PARTICLES FOUND IN THE INLET OR EXHAUST AREAS,  NO COMTAMINATION FOUND ON THE MASTER CHIP DETECTOR.  ACCOMPLISHED LT ENGINE BORESCOPE INSPECTION OF THE LPC, HPC, HPT BLADES, COMBUSTOR AND FUEL NOZZLES IAW 72-00-00 AND FIM 71-05 - TREE 814.  NO DEFECTS NOTED.  DURING TROUBLESHOOTING IAW FIM 71-05 TREE 814,  FOUND THE LEFT ENGINE RT PYLON CONNECTOR  D4223P CONTAMINATED WITH HYDRAULIC FLUID.  CLEANED AREA AND REMOVED & REPLACED THE CONNECTOR IAW SWPM 20-63-00, 20-10-04,  WD 2233-11, 71-S1-11, 73-34-11, 75-32-12, AND 77-31-11.  CONTINUITY AND INSULATION CHECKED OK.  ACCOMPLIASHED A LT ENGINE VIBRATION SURVEY TEST IAW AMM 71-00-00, OPS CHECKED GOOD.  REMOVED AND REPLACED THE VIBRATION SIGNAL CONDITIONING UNIT IAW AMM 72-31-03.  ACCOMPLISHED SYSTEM OPS CHECK,  NORMAL IAW 77-31-03, AND 77-31-00. ACCOMPLISHED AN ENGINE IDLE RUN FOR VIBRATION, OPS CHECK FAILED. TROUBLESHOT SYSTEM IAW  FIM 71-05 FT 814.  FOUND PYLON CONNECTION D4223P CONTAMINATED.
